Degenerations of moduli of stable bundles over algebraic curves
Compositio Mathematica, Volume 98 (1995) no. 3, p. 305-330
@article{CM_1995__98_3_305_0,
     author = {Xia, Huashi},
     title = {Degenerations of moduli of stable bundles over algebraic curves},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {3},
     year = {1995},
     pages = {305-330},
     zbl = {0856.14008},
     mrnumber = {1351831},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_3_305_0}
}
Xia, Huashi. Degenerations of moduli of stable bundles over algebraic curves. Compositio Mathematica, Volume 98 (1995) no. 3, pp. 305-330. http://www.numdam.org/item/CM_1995__98_3_305_0/

1 Arbarello, E., Comalba, M., Griffiths, P.A. and Harris, J., Geometry of algebraic curves I, Springer-Verlag, 1985. | Zbl 0559.14017

2 Bertram, A. and Szenes, A., Hilbert polynomials of moduli spaces of rank two bundles II, Preprint, November 1991.

3 Drezet, J.-M. and Narasimhan, M.S., Groupe de Picard des variétés de modules de fibrés semi-stables sur les courbes algébriques, Invent. Math. 97, 1989. | MR 999313 | Zbl 0689.14012

4 Gieseker, D., A degeneration of the moduli space of stable bundles, J. Diff. Geom. 19, 1984. | MR 739786 | Zbl 0557.14008

5 Gieseker, D. and Morrison, I., Hilbert stability of rank two bundles on curves, J. Diff. Geom. 19, 1984. | MR 739780 | Zbl 0573.14005

6 Narasimhan, M.S. and Ramanan, S., Moduli of vector bundles on a compact Riemann surface, Ann. Math. 89, 1969. | MR 242185 | Zbl 0186.54902

7 Narasimhan, M.S. and Ramanan, S., Geometry of Hecke cycles I, C. P. Ramanujam - A Tribute, Springer, Berlin, 1978. | MR 541029 | Zbl 0427.14002

8 Newstead, P.E., Introduction to moduli problems and orbit spaces, Tata Lecture Notes, Narosa, 1978. | MR 546290

9 Ramanan, S., The moduli spaces of vector bundles over an algebraic curve, Math. Ann. 200, 1973. | MR 325615 | Zbl 0239.14013

10 Serre, J.P., Espaces fibrés algébriques, Exposé 1, Seminaire Chevalley, 1958. | Numdam | MR 120643

11 Seshadri, C.S., Fibrés vectoriel sur les courbes algébriques, Astérisques 96, 1982. | MR 699278 | Zbl 0517.14008